×

zbMATH — the first resource for mathematics

Ergodic theorem for general functions. (English) Zbl 0191.05902

MSC:
28Axx Classical measure theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Doob, J.L, Stochastic processes, (1953), Wiley New York · Zbl 0053.26802
[2] Fréchet, M, (), no. IV
[3] Halmos, P.R, Lectures on erdogic theory, (1956), The Mathematical Society of Japan Tokyo · Zbl 0073.09302
[4] Kemeny, J.G, Generalized random variables, Pacific J. math., 9, No. 4, 1179-1189, (1959) · Zbl 0104.11101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.